# SDR 96ZZZX468

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Part number: 2271683
- Condition: Cracked
- Location: Carburetor
- Component: MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THROTTLE BODY IS CRACKED ABOVE P/N 43-648 IDLE MIXTURE ADJUSTING NEEDLE.  THE CRACK EXTENDS FROM THE MOUNTING FACE DOWN TO THE IDLE MIXTURE BOSS AND BACK TO THE MOUNTING FACE.  THIS IS THE SECOND OCCURRENCE THIS MONTH.
